An overflow loss network model for capacity planning of a perinatal network

Asaduzzaman, Md. and Chaussalet, Thierry J. (2011) An overflow loss network model for capacity planning of a perinatal network. Journal of the Royal Statistical Society: Series A, 174 (2). pp. 403-417. ISSN 0964-1998

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1111/j.1467-985X.2010.00669.x

Abstract

A model framework is developed to solve capacity planning problems that are faced by many perinatal networks in the UK. We propose a loss network model with overflow based on a continuous time Markov chain for a perinatal network with specific application to a network in London. We derive the steady state expressions for overflow and rejection probabilities for each neonatal unit of the network on the basis of a decomposition approach. Results obtained from the model are very close to observed values. Using the model, decisions on numbers of cots can be made for specific levels of admission acceptance probabilities for each level of care at each neonatal unit of the network and specific levels of overflow to temporary care.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 10 Nov 2010 11:42
Last Modified: 11 Jul 2011 14:01
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/8818

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)